# SDR HEEA064323

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Hub Set
- Part number: 406010428109
- Condition: Worn
- Location: Main Rotor
- Part time: 2,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON ON BUSHINGS WORN.  REFERENCE:  DMR NR 686264.
